Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``On an extension of the concept conditional expectation''.


Author: H. D. Brunk
Journal: Proc. Amer. Math. Soc. 23 (1969), 727
MSC: Primary 60.05
Original Article: Proc. Amer. Math. Soc. 14 (1963), 298-304.
MathSciNet review: 0246336
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246336-1
Article copyright: © Copyright 1969 American Mathematical Society